# SDR ASAA0080464

- Difficulty date: July 14, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLIGHT 759, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHT COVER DAMAGED AND SECTIONS OF THE EMERGENCY FLOOR TRACK LIGHTS IN THE AFT CABIN INOPERATIVE.  REPAIRED BROKEN WIRE IN FLOOR TRACK AT ROW 28 AND OPERATED NORMALLY.  (M)
